A Rudimentary Geometric Model for Contextual Transposition and Inversion

John Clough
Author

 

Journal Journal of Music Theory
Year 1998
Volume 42
Issue 2
Pages 297-306

Clough, John (1998) A Rudimentary Geometric Model for Contextual Transposition and Inversion. In: Journal of Music Theory, Vol. 42, No. 2, pp. 297-306. Available at https://openmusiclibrary.org/article/87626/.

Links

View it in the Music Periodicals Database

Uploads

Drag and drop files here

or click to select them
Uploaded just now